| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -4.5/1.0/83 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2022.The patient experienced excessive vaulting.On (b)(6) 2023 the lens was exchanged with a same length lens but implanted vertically and this resolved the problem.The cause of the event was reported as unknown and there was no device causality.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: d9: return date: 02-aug-2023.H3 - device evaluation: the lens was returned with moisture in a microcentrifuge vial.Visual inspection found the optic and haptic torn with residue on the lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).